Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Greyish stool after started going to gym, weight loss. Is it due to excessive workout?

So I just started gym last week and in one week I have lost 4 pounds, now some people are saying this is very unhealthy and I m going to cut back on the workouts however just today I went to the toilet and passed out a single large stool however what concerned me is that it was grey in colour is this due to the fat loss or is it down to another problem.
Asked On : Mon, 1 Oct 2012
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dietitian & Nutritionist 's  Response
Loosing 4 pounds in a week is not impossible it all depends on what kind of workout you do and also your diet , if your workout is pretty high intensity then yes you can lose upto 4 pounds and no its not unhealthy provided you supply your body with ample macro and micro nutrients basically high protein diet.
Now about your stool , do you have any other symtoms such as vomiting or abdominal pain ?
If you have ruled out the above two , just wait and observe for a couple more days and if still the colour is grey then i would reccomend you to consult a physician and do the appropriate tests.
Thank you and take care
Answered: Thu, 7 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor